# SDR DL76S000614

- Difficulty date: April 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N121DE
- Make and model: Boeing 767332
- Aircraft serial: 23435
- Aircraft time: 43,044 hours, 20,849 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Recirculation
- Component: Recir Fan
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RECIR FAN MESSAGE ILLUMINATED IN FLIGHT WITH SMELL OF SMOKE.  TURNED OFF RECIR FAN AND PULLED CB.  FORWARD TO MCO.
